# SDR UHLA201605300287

- Difficulty date: May 30, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 17,585 hours, 12,631 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Broken
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/A REPORTS DOOR PASSENGER AFT OPEN AT FL350.  FOUND ELASTIC PIN BROKEN ON FWD COMMAND RAMP L2 DOOR. R & R PIN IAW AMM 53-23-21.
